# SDR GAIA01238ST

- Difficulty date: May 11, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY EXIT LIGHTS INOPERATIVE. FOUND LIGHT ASSEMBLY NOT SEATED IN CONNECTOR.  REINSTALLED AND OPERATIONALLY CHECKED SYSTEM.  SYSTEM CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
